Leaflet: information for the user
Apiredol 100 mg/ml oral solution
Paracetamol
Read this leaflet carefully before you start taking this medicine because it contains important information for you.
Follow exactly the administration instructions of the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
leaflet. See section 4.
1. What Apiredol is and for what it is used
2. What you need to know before starting to take Apiredol
3. How to take Apiredol
4. Possible side effects
5. Storage of Apiredol
6. Contents of the pack and additional information
Apiredol 100 mg/ml oral solution belongs to a group of medicines called analgesics and antipyretics.
This medicine is indicated for febrile states with a duration of less than 3 days and for the relief of mild or moderate pain.
Consult a doctor if not feeling better or if feeling worse afterwards, or if fever persists for more than three days or pain persists for more than 3 days in children or 5 days in adults (2 days for throat pain).
Warnings and precautions
Use of Apiredol with other medicines
Consult your doctor or pharmacist if you or your child is using, has used recently or may need to use any other medicine.
In particular, if you or your child is using medicines that contain any of the following active principles, as it may be necessary to modify the dose or interrupt treatment of any of them:
Interference with analytical tests:
If you or your child is to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you or your child is taking this medicine, as it may alter the results of these tests.
Taking Apiredol with food, drinks and alcohol
Apiredol can be diluted with water, milk or fruit juice. The use of paracetamol in patients who regularly consume alcohol (three or more alcoholic beverages per day) may damage the liver.
Pregnancy, breastfeeding and fertility
Consult your doctor or pharmacist before using any medicine.
In case of need, Apiredol can be used during pregnancy. You should use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever does not decrease or if you need to take the medicine more frequently.
Therapeutic doses of paracetamol can be used during pregnancy and breastfeeding.
Driving and operating machines
No effects have been described that modify the ability to drive and operate machines.
Apiredol contains azorubine and sodium (from saccharin sodium)
This medicine may cause allergic reactions.
This medicine contains less than 1 mmol of sodium (23 mg) per ml; it is essentially "sodium-free".
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor, pharmacist, or nurse. In case of doubt, consult your doctor, pharmacist, or nurse.
Apiredol is reserved for children up to 32 kg (approximately 0 months to 10 years). It is necessary to respect the defined dosage based on the child's body weight and therefore select the appropriate dose of the oral solution in ml.
The approximate ages based on body weight are given only for informational purposes.
The recommended daily dose of paracetamol is approximately 60 mg/kg/day, divided into 4 or 6 daily administrations, that is 15 mg/kg every 6 hours, or 10 mg/kg every 4 hours.
In children under 3 years, it is recommended to dose the oral solution in drops (4 mg/drop), with the dropper (1) that includes the 30 ml container.
In children 3 years or older, it is recommended to dose the oral solution in milliliters (ml) (100 mg/ml) using the oral syringe (2) that includes the 60 ml container.
For the administration of 15 mg/kg every 6 hours, the schedule is as follows:
Child's weight | Age (approximate) | Volume in ml | mg of paracetamol | Equivalent in drops |
Up to 4 kg | 0 to 3 months | 0.6 ml | 60 mg | 15 drops |
Up to 7 kg | 4 to 8 months | 1.0 ml | 100 mg | 25 drops |
Up to 8 kg | 9 to 11 months | 1.2 ml | 120 mg | 30 drops |
Up to 10.5 kg | 12 to 23 months | 1.6 ml | 160 mg | 40 drops |
Up to 13 kg | 2 to 3 years | 2.0 ml | 200 mg | -- |
Up to 18.5 kg | 4 to 5 years | 2.8 ml | 280 mg | -- |
Up to 24 kg | 6 to 8 years | 3.6 ml | 360 mg | -- |
Up to 32 kg | 9 to 10 years | 4.8 ml | 480 mg |
To make a direct calculation, the child's weight in kg can also be multiplied by 0.15; the result is the ml of Apiredol to be administered.
These doses should be administered every 6 hours in children, including at night.
If the desired effects are not obtained 3-4 hours after administration, the dose can be advanced every 4 hours, in which case 10 mg/kg will be administered.
For children weighing less than 7 kg (6 months), consider the use of suppositories, if available, except in cases where administration of this pharmaceutical form is not possible for clinical reasons (e.g., diarrhea).
Never exceed the maximum daily dose of 60 mg/kg/day without medical recommendation.
Patients with liver or kidney diseases see section 2, Warnings and precautions.
Administration of the preparation is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, discontinue this medication.
Instructions for correct administration of the preparation
Apiredol is administered orally.
30 ml container with dropper (2 ml) safety stopper:
1 and 2.- Hold the container firmly with one hand. With the other, take the stopper between the thumb and index finger on the two triangles indicated on the stopper with the word “PRESS”.
3.- To open, press on the two triangles and unscrew the stopper by turning it to the left (counterclockwise). Remove the necessary amount with the help of the dropper. Administer directly or dilute the drops with water.
4.- To close, turn the stopper to the right (clockwise) until the “click”.
Close the container tightly after each administration.
60 ml container with safety screw stopper, plus oral syringe (5 ml):
1.- Open the container following the instructions indicated on the stopper (in the first opening the seal will break).
2.- Insert the oral syringe, pressing on the perforated stopper orifice.
3.- Invert the container and remove the necessary dose.
4.- Administer directly or dilute with water, milk, or fruit juice.
5.- The oral syringe must be washed with water after each use.
Close the container tightly after each administration.
If you take more Apiredol than you should
If you or your child has taken more paracetamol than you or your child should, consult your doctor or pharmacist immediately or call the Toxicology Information Service, phone 91 562 04 20, indicating the medication and the amount used. It is recommended to bring the container and the medication leaflet to the healthcare professional.
If you have ingested an overdose, you or your child should go to a medical center immediately, even if there are no symptoms, as symptoms often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning. The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
A paracetamol overdose is considered to be the ingestion of a single dose of more than 6 g in adults and more than 100 mg/kg in children. The treatment of overdose is more effective if initiated within 4 hours of ingestion of the medication.
In cases where the patient is being treated with barbiturates or has chronic alcoholism, they may be more susceptible to a paracetamol overdose.
Generally, symptomatic treatment will be performed.
If you forget to take Apiredol
Do not take a double dose to compensate for the missed doses.
If you or your child has forgotten a dose, take another as soon as possible and continue with the usual schedule. However, if the next dose is due soon, skip the missed dose and take the next dose at the usual time.
If you interrupt treatment with Apiredol
If you have any other doubts about the use of this medication, ask your doctor, pharmacist, or nurse.
Like all medications, this medication may produce adverse effects, although not all people will experience them.
The adverse reactions of paracetamol are generally rare (affect between 1 and 10 patients out of every 10,000) or very rare (affect fewer than 1 patient out of every 10,000).
The rare adverse effects are discomfort, hypotension, and increased levels of liver enzymes.
Very rarely, it may damage the liver at high doses or prolonged treatments. It may also very rarely appear hypoglycemia, cloudy urine, renal adverse effects, skin eruptions, urticaria, anaphylactic shock, and blood alterations such as neutropenia or leucopenia.
Very rarely, severe skin reactions have been reported.
Unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (designated metabolic acidosis) in patients with severe disease using paracetamol (see section 2).
Reporting of Adverse Effects:
If you experience any type of adverse effect, consult your doctor, pharmacist, or nurse, even if it is possible adverse effects that do not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Store the bottle in the outer packaging. No special storage temperature is required.
After the first opening, store the bottle in the outer packaging.
Once the bottle is opened, the contents must be used within a maximum period of 6 months.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and unused medications at the SIGRE point of the pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. By doing so, you will help protect the environment.
Composition of Apiredol
Appearance of Apiredol and contents of the package
Apiredol is presented in the form of a transparent oral solution of red color, packaged in a 30 or 60 ml plastic bottle.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
IONFARMA, S.L.U.
Perú, 228
08020 Barcelona
Spain
Tel.: +34 93 314 80 11 Fax.: +34 93 314 40 96
Responsible for manufacturing
LABORATORIOS ERN, S.A.
Gorgs Lladó, 188
08210 Barberá del Vallés, Barcelona
Spain
This medicine is authorized in the member states of the European Economic Area with the following names:
Spain Apiredol 100 mg/ml oral solution
Germany Apiredol 100 mg/ml Lösung zum einnehmen
France Dolstic 100 mg/ml solution buvable
Dolstic 100 mg/ml solution buvable en gouttes
Italy Apiredol 100 mg/ml soluzione orale
Poland Pedicetamol
Portugal Apiredol 100 mg/ml Solução oral
Last review date of this leaflet: February 2025
Other sources of information
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.